# SDR SWAA000229

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- System (JASC): 2710 · Aileron Control System
- Part: Spoiler Mixer
- Part number: 6546360
- Condition: Binding
- Location: Mlg Ww
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AILERON STIFF AND FEELS BINDING WHEN MAKING LEFT ROLL.  REMOVED AND REPLACED SPOILER MIXER, RATIO CHANGER AND AILERON BUS DRUM BEARING PER MM.  OPS CHECK GOOD.
